Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

The closure of the Hardy space in the Bloch norm


Authors: N. M. Galán and A. Nicolau
Original publication: Algebra i Analiz, tom 22 (2010), nomer 1.
Journal: St. Petersburg Math. J. 22 (2011), 55-59
MSC (2010): Primary 30H30
DOI: https://doi.org/10.1090/S1061-0022-2010-01132-4
Published electronically: November 16, 2010
MathSciNet review: 2641081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A description of the closure in the Bloch norm of the Bloch functions that are in a Hardy space is given. The result uses the classical estimates for the Lusin area function.


References [Enhancements On Off] (What's this?)

  • 1. J. M. Anderson, J. Clunie, and Ch. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math. 270 (1974), 12-37. MR 0361090 (50:13536)
  • 2. S. Axler and K. H. Zhu, Boundary behavior of derivatives of analytic functions, Michigan Math. J. 39 (1992), no. 1, 129-143. MR 1137894 (93e:30073)
  • 3. J. B. Garnett and P. W. Jones, The distance in BMO to $ L\sp{\infty}$, Ann. of Math. (2) 108 (1978), no. 2, 373-393. MR 0506992 (80h:46037)
  • 4. J. B. Garnett, Bounded analytic functions, Grad. Texts in Math., vol. 236, Springer, New York, 2007. MR 2261424 (2007e:30049)
  • 5. P. G. Ghatage and D. C. Zheng, Analytic functions of bounded mean oscillation and the Bloch space, Integral Equations Operator Theory 17 (1993), no. 4, 501-515. MR 1243993 (94i:30031)
  • 6. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. MR 0131498 (24:A1348)
  • 7. J. Marcinkiewicz and A. Zygmund, A theorem of Lusin. I, Duke Math. J. 4 (1938), no. 3, 473-485. MR 1546069
  • 8. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Ser., No. 30, Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30H30

Retrieve articles in all journals with MSC (2010): 30H30


Additional Information

N. M. Galán
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Spain
Email: nachomg@mat.uab.es

A. Nicolau
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Spain
Email: artur@mat.uab.cat

DOI: https://doi.org/10.1090/S1061-0022-2010-01132-4
Keywords: Bloch norm, bounded mean oscillation, Lusin area function
Received by editor(s): September 17, 2009
Published electronically: November 16, 2010
Additional Notes: Supported in part by grants MTM2008-00145 and 2009SGR420.
Dedicated: Dedicated to V. P. Havin on the occasion of his 75th birthday
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society